Irregular points in a two-sector economic model of foreign debt
Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1587-1591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_12_a0,
author = {A. P. Abramov and V. V. Dicusar},
title = {Irregular points in a two-sector economic model of foreign debt},
journal = {Differencialʹnye uravneni\^a},
pages = {1587--1591},
year = {1997},
volume = {33},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_12_a0/}
}
A. P. Abramov; V. V. Dicusar. Irregular points in a two-sector economic model of foreign debt. Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1587-1591. http://geodesic.mathdoc.fr/item/DE_1997_33_12_a0/